Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Tooth sensitivity and red bumps on tongue after taking cyclonenzaprine. Whats wrong?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I take cyclonenzaprine 10mg twice a day. I developed red bumps on the back of my tongue and tooth sensetivity. No matter what I eat it causes my mouth to feel like it's on fire. Effect is similar to eating chilly peppers. What happening to me?
Posted Fri, 20 Apr 2012 in Medicines and Side Effects
Answered by Dr. Sujeet N Charugulla 3 hours later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Increased sensitivity of your tongue with the background of multiple therapies and drugs and your intestinal history makes me think if you have a deficiency of B vitamin group. Especially riboflavins.

If so, you would need supplements and lots of greens. If this does not work for a fortnight of high XXXXXXX diet, then an examination is needed to ascertain further causes. The lesions on the tongue would help to diagnose something by your doctor.

Red bumps lesions too are a feature of inflammation of the taste buds due to the underlying deficiencies. And sensitivity might have been added on by Vitamin C.

Apart from these most common causes, you might need a doctor's review to rule other causes that I might have missed just reading your case in here without a clinical examination.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor